Or should I say NOT EATING. 10 year old diagnosed with AS and ADHD, was recently placed on the "patch" for the ADHD, and it is helping tremendously. The main side effect is lack of appetite. He was never much of an eater, and now has lost his desire to eat at all! He is so thin it scares me, the doctor said not to worry, he is healthy. But....the doctor is not his parent, so we worry. Any advise or similar situations?
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
Has anyone tried these supplements? Do they give MGers more quality of life by improving memory and overall well being?Thanks!Barbel